# SDR UPS01836133

- Difficulty date: June 7, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014272
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT HORIZONTAL STAB T-FITTING AT I/B LOWER SECTION FWD OF FRONT SPAR IS CRACKED AT APPROX 47.5.  REMOVED AND REPLACED FITTING IAW DWG 3701427 AND SRM 51-1-20D, 51-1-21.
